# SDR VNAA2018100111101

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 10,240 hours, 9,509 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW EXPERIENCED FUMES IN THE FLIGHT DECK AND CABIN AND DECLARED AN EMERGENCY RETURNING TO THE FIELD. MAINTENANCE COMPLIED WITH ENGINE RUNS AND NO DEFECTS WERE NOTED. THIS AIRCRAFT HAD BOTH ENGINES COMPRESSOR'S WASHED BEFORE THE SCHEDULED FLIGHT.
